# SDR UPS06646139

- Difficulty date: February 11, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ETOP FWD EQUIP EXHAUST FAN EICAS MSG, ELEC SMELL IN COCKPIT.  FOUND CB H21 PANEL P6-4 TRIPPED. RESET CB, TRIPPED AGAIN. A/C RELEASED PER MEL 21-58-4-2-1. FAN ELECTRICALLY DISCONNECTED AND CB TAGGED. LP 532788 FUNCTION CK WAS SATIS. FOUND REMOVAL & INSTALLATION LABEL ATTACHED TO THIS LP. LABEL REMOVED. PLACARD WAS REMOVED.
